# SDR BB08011

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Disconnected
- Location: Zone 200
- Part time: 47,538 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - A LOWER DEPLOYMENT STRAP WAS FOUND RELEASED ON THE FORWARD SERVICE DOOR SLIDE ASSEMBLY.  MAINTENANCE REPLACED THE FORWARD SERVICE DOOR ESCAPE SLIDE.  OK FOR SERVICE.
